Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can I take oxyelite along with adderal ?

I am 28 years old i m currently take adderal xr for my add. i am about 80 pounds over weight. My friend told me about oxyelite ultimate she says it works awesome but i wanted to know if it is ok to take with the adderall xr? also if there is any other products with a appitiete suppressant because i always feel hungry and crave sugar and salt alot please help
Asked On : Tue, 28 Jun 2011
Answers:  2 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for the question
Adderal contains stimulants like amphetamine, oxyelite is an organically processed product. Weather Direct interaction exists is difficult to say in specific. But, in general I feel it may not be advisable. Better to refer to the product leaflet or to contact the manufacturers of oxyelite. Hope I have answered your query, “Wish you Good Health and speedy recovery”

Answered: Tue, 28 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HeathcareMagic
Ultimate Oxyelite is similar to oxyeite pro ad is a fat burner and appetite suppressant.Aderall-xr on other hand is a antidepressant in entended release form.There is no literature which has a study on the interactions between the antidepressants and oxyelite preparations so better to avoid the use together.Still if you want to use it you can consult your doctor who prescribed Aderall and if he advises then you can take it.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor